Someone posted they did VERY well with a drug called acebutolol; is this a new b-blocker? If anyone has used it, did you also try Atenolol? I have used Atenolol for three years with good luck until I stupidly tried to wean off.
Yes, I have been taking Sectral (acebutollol) for years. It has had no side effects for me. One that I tolerate very well. But, as you can tell by my posting, it doesn't STOP the PVCs. However, when I have left it off, WOW, you don't want to know the PVCs that hit me!! So, it does help more than I know. I do 400 mg in morning & 200 at night. I also do 1/2 mg of Klonopin in morning, & another 1/2 mg at evening if needed. The heart dr. doesn't like to prescribe ANYTHING other than heart medicines, but I have a very poplular/good internal medicine Dr. & he almost insist on my taking something along w/ beta blocker if symptoms are there. He said Klonopin is a good one & not as addictive as the rest (although is addictive). He tried me on St. John's Wort & made them worse. Then an antin-depressant (trying to increase my serotonin, etc), but that really made them worse. I'm not depressed, rather hyer at times actually. I guess "nervous" or "high strung" is a more acurate word. When I feel good I am quite bubbly and happy and calm.
With beta blockers, I think you just have to keep trying to see what works best for you. I've tried several & also a couple ant-arrythmiac drugs, which did not help (made them worse) FOR ME.
Everyone is different though.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.